Autor: Alberto Magreñán
Otros Autores: Ioannis K. Argyros
Título: On the convergence of an optimal fourth-order family of methods and its dynamics
Tipo Medio : Revista JCR
Editor/Organizador: Applied Mathematics and Computation
Fecha Publicación: 2014-12-30
Idioma: Inglés
Ciudad: Nueva York
Pais: Estados Unidos
URL: http://www.sciencedirect.com/science/article/pii/S0096300314016063
URL 2: http://doi:10.1016/j.amc.2014.11.074
Citación: Argyros, I. .K & Magreñán, A. .A. (2015). On the convergence of an optimal fourth-order family of methods and its dynamics. Applied Mathematics and Computation, 252(1), 336-346.